Affordable Access

Publisher Website

Some Infinite Families of Large Sets oft-Designs

Authors
Journal
Journal of Combinatorial Theory Series A
0097-3165
Publisher
Elsevier
Publication Date
Volume
87
Issue
1
Identifiers
DOI: 10.1006/jcta.1998.2942
Disciplines
  • Design

Abstract

Abstract A set of necessary conditions for the existence of a large set of t-designs, LS[ N] ( t, k, v), is N| [[formula]] for i=0, 1, …, t. We show that these conditions are sufficient for N=3, t=2, 3, or 4, and k⩽8.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Newt-designs and large sets oft-designs

on Discrete Mathematics Jan 01, 1999

On the large sets oft-designs of size nine

on Electronic Notes in Discrete M... Jan 15, 2014

Root cases of large sets oft-designs

on Discrete Mathematics Jan 01, 2003
More articles like this..